# SDR SWAA2025071180437

- Difficulty date: June 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE REAR SPAR LOCATED ON IRSS 139 AT LT WING.  REPLACED ANGLE REAR SPAR LOCATED ON IRSS 139 AT LT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A2000 SHEET 21 REV -.  CRACK LENGTH IS 1.700 INCHES.
